toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Ferran, S., Beghelli, A., Huerta-Canepa, G., & Jensen, F. (2018). Correctness assessment of a crowdcoding project in a computer programming introductory course. Comput. Appl. Eng. Educ., 26(1), 162–170.
toggle visibility
Giustinianovich, E. A., Campos, J. L., Roeckel, M. D., Estrada, A. J., Mosquera-Corral, A., & del Rio, A. V. (2018). Influence of biomass acclimation on the performance of a partial nitritation-anammox reactor treating industrial saline effluents. Chemosphere, 194, 131–138.
toggle visibility
del Rio, A. V., Pichel, A., Fernandez-Gonzalez, N., Pedrouso, A., Fra-Vazquez, A., Morales, N., et al. (2018). Performance and microbial features of the partial nitritation-anammox process treating fish canning wastewater with variable salt concentrations. J. Environ. Manage., 208, 112–121.
toggle visibility
Bravo, V., Hernandez, R., & Venegas, O. (2017). On the univalence of certain integral for harmonic mappings. J. Math. Anal. Appl., 455(1), 381–388.
toggle visibility
Gonzalez-Olivares, E., Gonzalez-Yanez, B., Becerra-Klix, R., & Ramos-Jiliberto, R. (2017). Multiple stable states in a model based on predator-induced defenses. Ecol. Complex., 32, 111–120.
toggle visibility
Kong, Q. X., Mondschein, S., & Pereira, A. (2018). Effectiveness of breast cancer screening policies in countries with medium-low incidence rates. Rev. Saude Publica, 52, 9 pp.
toggle visibility
Reus, L., Munoz, F. D., & Moreno, R. (2018). Retail consumers and risk in centralized energy auctions for indexed long-term contracts in Chile. Energy Policy, 114, 566–577.
toggle visibility
Ljubic, I., & Moreno, E. (2018). Outer approximation and submodular cuts for maximum capture facility location problems with random utilities. Eur. J. Oper. Res., 266(1), 46–56.
toggle visibility
Moreno, S., Pereira, J., & Yushimito, W. (2018). A hybrid K-means and integer programming method for commercial territory design: a case study in meat distribution. Ann. Oper. Res., to appear.
toggle visibility
Chaigneau, S. E., Canessa, E., Barra, C., & Lagos, R. (2018). The role of variability in the property listing task. Behavior Research Methods, to appear.
toggle visibility
Bravo, M., Cominetti, R., & Pavez-Signe, M. (2018). Rates of convergence for inexact Krasnosel'skii-Mann iterations in Banach spaces. Math. Program., to appear.
toggle visibility
Barros, M., Galea, M., Leiva, V., & Santos-Neto, M. (2018). Generalized Tobit models: diagnostics and application in econometrics. J. Appl. Stat., 45(1), 145–167.
toggle visibility
Lillo, C., Leiva, V., Nicolis, O., & Aykroyd, R. G. (2018). L-moments of the Birnbaum-Saunders distribution and its extreme value version: estimation, goodness of fit and application to earthquake data. J. Appl. Stat., 45(2), 187–209.
toggle visibility
Goles, E., Montealegre, P., Perrot, K., & Theyssier, G. (2018). On the complexity of two-dimensional signed majority cellular automata. J. Comput. Syst. Sci., 91, 1–32.
toggle visibility
Gacitua, M. A., Munoz, E., & Gonzalez, B. (2018). Bioelectrochemical sulphate reduction on batch reactors: Effect of inoculum-type and applied potential on sulphate consumption and pH. Bioelectrochemistry, 119, 26–32.
toggle visibility
Vargas, C. A., Lagos, N. A., Lardies, M. A., Duarte, C., Manriquez, P. H., Aguilera, V. M., et al. (2017). Species-specific responses to ocean acidification should account for local adaptation and adaptive plasticity. Nat. Ecol. Evol., 1(4), 7 pp.
toggle visibility
Ferrada-Salas, A., Hernandez, R., & Martin, M. J. (2017). On Convex Combinations Of Convex Harmonic Mappings. Bull. Aust. Math. Soc., 96(2), 256–262.
toggle visibility
Farhan, A., Petersen, C. F., Dhuey, S., Anghinolfi, L., Qin, Q. H., Saccone, M., et al. (2017). Nanoscale control of competing interactions and geometrical frustration in a dipolar trident lattice. Nat. Commun., 8, 7 pp.
toggle visibility
Canfora, F., Oh, S. H., & Salgado-Rebolledo, P. (2017). Gravitational catalysis of merons in Einstein-Yang-Mills theory. Phys. Rev. D, 96(8), 10 pp.
toggle visibility
Asenjo, F. A., & Hojman, S. A. (2017). Do electromagnetic waves always propagate along null geodesics? Class. Quantum Gravity, 34(20), 12 pp.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print